@Shaz51 I'm happy to hear you went out for dinner last night. Good that you didnt have to cook or prepare the meal, but also good for both of you to get out.
Sounds like possible change to MI treatment as well as injury uncertainty is very unsettling for Mr Shaz, and is understandably causing increased anxiety. Change and uncertainty is never easy.
Hoping the xray this week uncovers the least troublesome outcome of the two possible options. In some respects, a simple break is quicker to recover from, than is torn tendons or ligaments. Meanwhile I hope the pain meds keep his pain to a sufferable level.
So how are you going? Is the antibiotics having an affect yet? I hope you can find time in your busy and stressful day for a little bit of relaxation and self-pampering. You deserve that too you know.
You can check for drug interactions just put two of the drug names into computer with the word 'interaction' after. A few sites will come up - there are some specific for checking known adverse effects between meds (vs specific scholarly articles). There will be an edit button where you can add or change meds on list.
Usually if a patient is stable, pdocs will not change things @Shaz51 esp given our loved ones histories. The twin had terrible trouble, howling in pain and emotional distress in relation to his injury and surgery but his psych meds were kept the same. In all of the things that happened Mr D did not become suicidal. Perhaps ask Mr Shaz to be completely honest with you in that regard ...
It was only when Mr Darcy had adverse events relating to his heart that one of his meds is being very slowly tapered.
If you need urgent assistance, see Need help now For mental health information, guidance and referrals, see the SANE Help Centre SANE Forums is published by SANE Australia with funding from the Australian Government Department of Health SANE Australia ABN 92006533606 PO Box 226 South Melbourne 3205 Australia